Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 67, NWS Green Bay, WI

October 23, 2012

NWS Green Bay, WI issued this small craft advisory at Oct 23, 2012, 3:41 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2012, 3:41 AM CDT (08:41 UTC)
Expired
Oct 23, 2012, 3:35 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WHUS73 KGRB 230841
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 AM CDT TUE OCT 23 2012

...EAST WINDS WILL GENERATE ROUGH WATERS ON NORTHERN LAKE
MICHIGAN TODAY AND TONIGHT...

.EAST WINDS AHEAD OF A WARM FRONT WILL GENERATE ROUGH WATERS ON
NORTHERN LAKE MICHIGAN TODAY. WINDS WILL TURN SOUTHEAST
TONIGHT...BUT WATERS WILL REMAIN RATHER ROUGH.

LMZ541-231645-
/O.NEW.KGRB.SC.Y.0067.121023T0841Z-121024T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
341 AM CDT TUE OCT 23 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. 

* WINDS...NORTHEAST WINDS AT 10 TO 20 KNOTS EARLY TODAY WILL VEER
  EAST DURING THE DAY...THEN SOUTHEAST TONIGHT.

* WAVES...A FAIRLY LONG FETCH OVER NORTHERN LAKE MICHIGAN WILL
  RESULT IN 3 TO 5 FOOT WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
2 follow-up statements
746 
WHUS73 KGRB 231451
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT TUE OCT 23 2012

...EAST WINDS WILL GENERATE ROUGH WATERS ON NORTHERN LAKE
MICHIGAN TODAY AND TONIGHT. DENSE MARINE FOG EXPECTED FURTHER
SOUTH ON THE LAKE TODAY AND TONIGHT...

.EAST WINDS AHEAD OF A WARM FRONT WILL CONTINUE TO GENERATE ROUGH
WATERS ON NORTHERN LAKE MICHIGAN TODAY. WINDS WILL TURN SOUTHEAST
TONIGHT... BUT WATERS WILL REMAIN RATHER ROUGH. FURTHER
SOUTH...ONSHORE WINDS WILL ALLOW FOR THE DENSE MARINE FOG THAT HAS
DEVELOPED TO CONTINUE THROUGH THIS AFTERNOON AND OVERNIGHT...MAINLY
SOUTH OF STURGEON BAY.

LMZ542-543-232300-
/O.NEW.KGRB.MF.Y.0010.121023T1451Z-121024T1500Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 AM CDT TUE OCT 23 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. 

* VISIBILITY...WIDESPREAD VISIBILITIES LESS THAN 1 MILE IS CAN BE
  EXPECTED...WITH VISIBILITY DROPPING AS LOW AS A QUARTER MILE AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ541-232300-
/O.CON.KGRB.SC.Y.0067.000000T0000Z-121024T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
951 AM CDT TUE OCT 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WINDS...EAST WINDS AT 10 TO 20 KNOTS THIS AFTERNOON WILL VEER
  SOUTHEAST TONIGHT.

* WAVES...A FAIRLY LONG FETCH OVER NORTHERN LAKE MICHIGAN WILL 
  RESULT IN 3 TO 5 FOOT WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
884 
WHUS73 KGRB 232035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT TUE OCT 23 2012

.DENSE MARINE FOG ACROSS THE NEARSHORE WATERS...

.WARM AND MOIST AIR FLOWING ACROSS THE COOLER WATERS OF LAKE MICHIGAN
WILL CREATE WIDESPREAD DENSE FOG TONIGHT AND WEDNESDAY.

LMZ541-240445-
/O.CAN.KGRB.SC.Y.0067.000000T0000Z-121024T0900Z/
/O.EXB.KGRB.MF.Y.0010.000000T0000Z-121025T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
335 PM CDT TUE OCT 23 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED. 

*VISIBILITY...FOG IS EXPECTED TO BECOME WIDESPREAD WITH VISIBILITIES
 LESS THAN 1 MILE...DROPPING AS LOW AS A FEW HUNDRED FEET AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-563-565-567-240445-
/O.EXB.KGRB.MF.Y.0010.000000T0000Z-121025T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM OFF
SHORE TO MID LAKE-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFF SHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFF SHORE TO
MID LAKE-
335 PM CDT TUE OCT 23 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. 

* VISIBILITY...WIDESPREAD VISIBILITIES LESS THAN 1 MILE IS CAN BE
  EXPECTED...DROPPING AS LOW AS A FEW HUNDRED FEET AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ542-543-240445-
/O.EXT.KGRB.MF.Y.0010.000000T0000Z-121025T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CDT TUE OCT 23 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

* VISIBILITY...WIDESPREAD VISIBILITIES LESS THAN 1 MILE ARE
  EXPECTED...DROPPING AS LOW AS A FEW HUNDRED FEET AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO
LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 3:32 AM CDT, 9 minutes earlier.

Area forecast discussion, Oct 23, 3:32 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CDT TUE OCT 23 2012

.SYNOPSIS...UNSEASONABLY WARM THE NEXT FEW DAYS...THEN MUCH
COLDER BY THE WEEKEND.

UPR PATTERN ACRS NOAM DOMINATED BY A TROF OVER THE WRN 1/2 OF THE
CONUS...WITH A RIDGE OVER THE E. DOWNSTREAM...STG BLOCKING WAS IN
PLACE OVER THE N ATL. THE MAIN CHG DURING THE EARLY PART OF THE
FCST PERIOD WL BE FOR THE WRN TROF TO WORK EWD AND AMPLIFY A
LITTLE MORE. THE ERN CONUS RIDGE WL SHARPEN...BUT IT REALLY HAS NO
WHERE TO GO WITH STG BLOCKING IN PLACE TO ITS EAST. DURING THE
LATTER PART OF THE FCST PERIOD...A RATHER LOW AMPLITUDE RIDGE WL
DEVELOP NR THE WEST COAST...ALLOWING SEASONABLY STG JET TO FEED
ESEWD INTO THE DOWNSTREAM TROF...WHICH WL BE OVER THE GREAT LAKES
RGN BY THAT TIME.

STG SWLY UPR FLOW WL RESULT IN A FEW DAYS OF UNSEASONABLY WARM
WX...BEFORE TEMPS CRASH BACK TO BLO NORMAL ONCE THE LNGWV TROF
REACHES THE RGN. EXPECT A SIG PCPN EVENT DURING THE MIDDLE OF THE
WK AS FEED OF GULF MOISTURE IS ACTED UPON BY INCOMING UPR TROF...
WITH ONLY SCT LGT PCPN AT MOST THEREAFTER.
&&

.SHORT TERM...TDA/TNGT/WED. INFLUX OF VERY MOIST AIR INTO THE AREA
/PWATS CURRENTLY RUNNING AOA 200 PCT OF NORMAL/ WL SET THE STAGE
FOR SIG PCPN EVENT...BUT THE MAIN EVENT WL HOLD OFF UNTIL THE LONG
TERM PART OF THE FCST. IN THE MEAN TIME...EVEN WK FORCING WL BE
CAPABLE OF GENERATING SHRA AND SOME TSRA...AS OCCURRING NOW OVER
THE FAR N. GIVEN THE AVAILABLE MOISTURE...SOME INSTABILITY...AND
WEAK ISENT LIFT...IT/S GOING TO BE TOUGH TO RULE OUT PCPN ANY TIME
DURING THE SHORT-TERM PERIOD. AS A RESULT WL NEED TO DRAG
CHC/SLGT CHC POPS THROUGHOUT...AND LEAVE IT TO LATER SHIFTS TO
ENHANCE THE PCPN FCST AT SHORTER TIME RANGES WHEN MORE SUBTLE
SMALLER SCALE FEATURES WL BECOME MORE APPARENT. OVERALL...THINK
THERE IS A CHC ACRS THE AREA TDA AND TNGT...AND THERE WL PROBABLY
A LULL ON WED. THAT WL BE FOLLOWED BY MAIN PCPN EVENT...WHICH
COULD GET GOING IN THE FAR W LATE WED...BUT WL MORE LIKELY COME
WED NGT INTO THU.

TEMPS ALSO TRICKY AND WL DEPEND ON CLDS AND PCPN. INCOMING AIR
MASS IS VERY MILD. BUT WITH LOTS OF CLDS TDA AND WINDS OFF THE
LAKE...TRIMMED TEMPS SOME. WL HAVE A BETTER CHC AT GETTING SOME
SUN WED AS THE WARM FRONT LIFTS THROUGH AT LEAST A PART OF THE
AREA...SO STUCK WITH WARMER TEMPS THEN. BUT KEPT THE LAKESHORE
MUCH COOLER AS DON/T THINK WE WL LOSE THE ONSHORE COMPONENT OF THE
WIND.

FINAL FCST ISSUE IS FG. LACK OF SIG PCPN YDA/OVERNIGHT HAS LIMITED
FG EARLY THIS MORNING. VSBYS COULD STILL COME DOWN SOME THIS
MORNING. TNGT IS ANOTHER STORY AS 60F DWPTS HEAD TOWARD THE RGN.
FLOW ACRS LAKE MICHIGAN WITH WATER TEMPS IN THE UPR 40S AND 50S
ALL BUT GUARANTEES FG LAKESIDE. LIGHTER WINDS AND MUCH STRONGER
LOW-LEVEL INVERSION SUPPORT FG ELSEWHERE AS WELL. THE MAV AND MET
GUID ABOUT AS AGGRESSIVE WITH FG AS I/VE SEEN THEM OUTSIDE OF
SITNS WHERE GULF MOISTURE CAME UP OVER A DEEP SNOWPACK IN THE
WINTER. WL MENTION THE POSSIBILITY OF DENSE FG IN THE GRIDS/ZONES
AND IN THE HWO. MAY VERY WELL EVENTUALLY NEED A DENSE FOG ADVISORY
FOR MUCH OR ALL OF THE AREA TNGT...BUT WL LET THE DAY SHIFT
MONITOR HOW THINGS DEVELOP BEFORE COMMITTING TO THAT.

.LONG TERM...WED NGT THRU NEXT MON. INITIAL WRN CONUS UPR TROF/
ERN CONUS UPR RDG MID-WEEK WL TRANSITION TO UPR RIDGES OFF OF BOTH
COASTS AND A BROAD UPR TROF OVER THE CNTRL CONUS. AN UNSETTLED/
WARM PATTERN WL CHANGE TO A DRIER/COLDER PATTERN STARTING ON THU
WITH BLO NORMAL TEMPS TO PERSIST INTO EARLY NEXT WEEK. MAIN FCST
ISSUES TO BE WHEN TO END THE PCPN THREAT OVER NE WI AND HOW COOL
TO TAKE TEMPS.

STRONG CDFNT IS EXPECTED TO SLOWLY PUSH EAST AND ONLY REACH CNTRL
WI DUE TO A SFC WAVE MOVING NEWD ALONG THE BOUNDARY. BEST FORCING
AND LIFT TO JUST REACH THE WRN SECTIONS OF THE FCST AREA AFTER
MIDNGT...BUT WITH PLENTY OF MOISTURE IN PLACE AND CONVERGENCE
ALONG THE CDFNT...SHWRS ARE A GOOD BET OVER N-CNTRL WI. MEANWHILE...
IT MAY TAKE MOST OF THE NGT FOR ANY PCPN TO APPROACH E-CNTRL WI...
THUS ONLY SLGT CHC POPS USED FOR KEWAUNEE/MANITOWOC COUNTIES.
THERE IS ENUF INSTABILITY TO WARRANT THE MENTION OF THUNDER AND MADE
NO CHANGES TO THIS PART OF THE FCST. A VERY MILD NGT ON TAP AS
SOUTHERLY WIND/MOIST ATMOSPHERE TO PREVENT TEMPS FROM FALLING TOO
FAR. IN FACT...INLAND TEMPS OVER ERN WI MAY NOT FALL BLO 60 DEGS
(NORMAL MAX TEMP FOR LATE OCT IS LWR 50S).

AS THE SFC WAVE CONTS TO TRACK NE TOWARD ERN LK SUPERIOR/SE
ONTARIO...THE CDFNT WL BEGIN TO ACCELERATE EWD AND PUSH THRU ERN
WI THU AFTERNOON. ALL MDLS INDICATE A STRONG FRONTOGENETICAL FORCING
SIGNAL WHICH WHEN COUPLED WITH THE RIGHT ENTRANCE REGION OF THE UPR
JET AND STRONG LIFT ALONG THE FNT...ALL POINT TO A WET DAY ACROSS
THE ENTIRE FCST AREA. THIS TREND IS A BIT FASTER THAN PREVIOUSLY
THOUGHT...THUS HAVE RAISED POPS IN THE EAST FOR THE AFTERNOON.
THUNDER THREAT SHOULD CONT TO ACCOMPANY THE FROPA WITH THE THUNDER
DIMINISHING ACROSS CNTRL WI AS INSTABILITY AXIS SHIFTS EAST. STRONG
CAA TO TAKE OVER BEHIND THE FRONTAL PASSAGE AS 8H TEMPS DROP FROM
THE LWR TEENS (C) OVER CNTRL WI AT 12Z TO AROUND 0C BY 00Z FRI.
NEEDLESS TO SAY...TEMPS WL BE FALLING THRU THE DAY OVER CNTRL WI
AND START TO FALL IN THE AFTERNOON OVER ERN WI.

SHOWERS/ISOLATED TSTMS TO LINGER INTO THU EVENING OVER ERN WI AS A
TRAILING SHORTWAVE TROF CLIPS NRN SECTIONS OF THE GREAT LKS
ACCOMPANIED BY AN EMBEDDED SHORTWAVE. STRONG SUBSIDENCE COMBINED
WITH DRIER AIR WORKING INTO THE REGION...SHOULD SHUT-OFF THE PCPN
LATER THU NGT AND HAVE REMOVED THE POPS FROM THE FCST. TEMPS WL BE
SHARPLY COLDER COMPARED TO WED NGT WITH READINGS ALMOST 20 DEGS
LOWER THAN 24 HOURS AGO. HI PRES OVER THE PLAINS IS FCST TO BEGIN
BUILDING EWD INTO THE WRN GREAT LKS REGION ON FRI WITH DRY/COOL
AIR MASS IN PLACE. THERE IS ALWAYS A CONCERN FOR AN INSTABILITY
SHOWER TO POP UP WITH THE COOL AIR ALOFT AND DAYTIME HEATING...BUT
IT APPEARS THAT ENUF DRY AIR TO EXIST SUCH THAT ANY PCPN WOULD BE
TOO ISOLATED TO EVEN MENTION. THERE IS ALSO A CONCERN OF LK EFFECT
FROM SUPERIOR...BUT WINDS APPEAR TO BE TOO WESTERLY FOR THIS TO
HAPPEN. THEREFORE...HAVE GONE DRY FOR ALL OF NE WI ON FRI WITH MAX
TEMPS NOT GETTING OUT OF THE 40S.

TWO AREAS THAT NEED TO BE WATCHED FOR FRI NGT INTO SAT. ONE IS
OVER E-CNTRL WI AS ANOTHER SFC WAVE DEVELOPS ON THE OLD CDFNT AND
TRIES TO THROW SOME PCPN WWD. THE OTHER AREA IS N-CNTRL WI WHERE
WINDS TO VEER MORE NW WITH TIME LEADING TO THE RISK OF LK EFFECT
PCPN DEVELOPMENT. REGARDING THE SFC WAVE...00Z MDLS APPEAR TO NOW
BE FAR ENUF EAST WITH THIS FEATURE SUCH THAT ANY PCPN WOULD REMAIN
TO OUR EAST. REGARDING THE LK EFFECT...HI PRES WL CONT TO BUILD
ACROSS WI WITH SUFFICIENT DRY AIR IN THE LOWER LEVELS OF THE
ATMOSPHERE TO PREVENT ANY SERIOUS LK EFFECT FROM REACHING WI. IN
THE END...WOULD LIKE TO REMOVE THE SLGT CHC POPS FROM THE FCST AND
GO DRY. TEMPS TO REMAIN ABOUT FIVE DEGS BLO NORMAL DURING THIS
PERIOD.

THE AREA OF HI PRES IS PROGGED TO START LOSING ITS INFLUENCE OVER
THE REGION BY SUNDAY AS A SHORTWAVE TROF IS EXPECTED TO MOVE INTO
THE UPR MIDWEST. MOISTURE WL STILL BE RATHER SCARCE INITIALLY...
THUS ONLY EXPECT TO SEE A GENERAL INCREASE IN CLOUDS...BUT NO
PCPN. LITTLE CHANGE IN AIR MASS OVERALL SHOULD LEAD TO ANOTHER DAY
WITH MAX TEMPS ONLY REACHING THE LWR TO MID 40S. THE FCST FOR
EARLY NEXT WEEK BECOMES MORE SKETCHY DEPENDING ON WHAT HAPPENS
WITH THE REMAINS OF A TROPICAL SYSTEM OVER THE WRN ATLANTIC. IF
THIS SYSTEM STRENGTHENS AND/OR COMES NEAR THE EAST COAST...THIS WL
SLOW DOWN OTHER WEATHER SYSTEMS ACROSS THE CONUS. DUE TO THE
UNCERTAINTY...PREFER TO FOLLOW THE CONSENSUS SOLUTION WHICH COULD
BRING A SMALL POP TO THE FCST AREA AS THE PREVIOUSLY TALKED ABOUT
SHORTWAVE TROF MOVES THRU WI.
&&

.AVIATION...FOR THE 12Z TAF ISSUANCE. CIGS AND VSBYS HAVE HELD UP
BETTER THAN EXPECTED THIS MORNING. EXPECT PRIMARILY LOWER END MVFR
AND MAYBE SOME IFR CONDITIONS TDA. CIGS AND VSBYS WL PROBABLY
DROP TO LIFR OR BLO DURING THE EVENING...AND REMAIN THERE INTO WED
MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Oct 22, 5:00 AM CDT, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
500 AM CDT MON OCT 22 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
500 AM CDT MON OCT 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...THOUGH SEVERE WEATHER
IS NOT EXPECTED.

DENSE FOG IS POSSIBLE LATE TONIGHT AND TUESDAY MORNING...CAUSING POSSIBLE
TRAVEL DELAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY.
WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...SOME STORMS COULD
PRODUCE HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF FOG WITH
VISIBILITIES BELOW 1/4 MILE TO THE NATIONAL WEATHER SERVICE IN
GREEN BAY.

LMZ521-522-541>543-231000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
500 AM CDT MON OCT 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG IS LIKELY TONIGHT AND TUESDAY THAT COULD CAUSE
NAVIGATION PROBLEMS ON THE LAKE AND BAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 9:51 AM CDTMarine Dense Fog AdvisoryGRB48 hr
Oct 23, 2:26 PM CDTDense Fog AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more22 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.